# SDR 9WGA4352016042601

- Difficulty date: April 26, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N435KD
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 74,068 hours, 14,734 cycles
- Engine: Ge CF680
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE IN UPPER CARGO COMPARTMENT AND COURIER COMPARTMENT, UNABLE TO GET RID OF IT, TO THE POINT IT WAS IRRITATING TO THROAT. CLOSE TO WEAR OXYGEN MASK. SUSPECT NR 3 ENGINE OIL LEAKING INTO BLEED AIR SYS.
